Existence of solutions of fuzzy neutral differential equations in banach spaces

P. Prakash, Juan J. Nieto, J. H. Kim, Rosana Rodríguez-LÓPEZ

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

We prove the existence of solutions of fuzzy neutral functional differential equations in a Banach space. The results are obtained by using regular fuzzy sets and the Schauder fixed point theorem.

Original languageEnglish
Pages (from-to)407-418
Number of pages12
JournalDynamic Systems and Applications
Volume14
Issue number3-4
Publication statusPublished - 2005 Sep

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Existence of solutions of fuzzy neutral differential equations in banach spaces'. Together they form a unique fingerprint.

  • Cite this